On H\"older estimates for Cauchy transforms on convex domains in $\mathbb{C}^2$
Bull. Korean Math. Soc. 2019 Vol. 56, No. 4, 929-937
https://doi.org/10.4134/BKMS.b180684
Published online July 31, 2019
Ly Kim Ha
Vietnam National University
Abstract : The main purpose of this paper is to establish H\"older estimates for the Cauchy transform in a class of finite/infinite type convex domains in $\mathbb{C}^2$.
Keywords : Cauchy transform, Lipschitz spaces, convex domain, infinite type, Cauchy-Fantappi\`e form
MSC numbers : 32A25, 32A40, 32F15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd